Products

 

Bottle of Tylenol PM Extra Strength 225 tablets

Tylenol PM Extra Strength

Pain Reliever / Sleep Aid

 

 

One Bottle (225 Caplets Per Box)

Current Expiration: June-2016

Our Price £17.95

 

Acetaminophen PM Rapid Release - 375ct

Pain Reliever / Sleep Aid

Same active Ingredients as Tylenol PM Rapid Release

375 Rapid Release Caplets Acetaminophen PM

  • Non-Aspirin
     
  • Pain Reliever
     
  • Fever Reducer
     
  • Sleep Aid

     

    Ingredients:

    Acetaminophen(500mg) (Pain Reliever),  Diphenhydramine HCL(25mg) (Sleep Aid)

    375 Rapid Release Caplets

    Current Expiration: November-2015

Our Price £17.95 **SALE

Bottle of Acetaminophen PM - 250ct

Acetaminophen PM - 500ct

Pain Reliever / Sleep Aid

Same active Ingredients as Original Tylenol PM above

Simply Right Acetaminophen PM Caplets temporarily relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache, temporarily reduces fever and relieves occasional sleeplessness..

500 Caplets Acetaminophen PM for less than 225 Tylenol PM!

  • Non-Aspirin
     
  • Pain Reliever
     
  • Fever Reducer
     
  • Sleep Aid

 

Ingredients:

Acetaminophen(500mg) (Pain Reliever),  Diphenhydramine HCL(25mg) (Sleep Aid)

Inactive Ingredients: Cellulose, Croscarmellose Sodium, Cospovidone, FD&C Blue #1, FD&C Blue #2, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Silica Gel, Starch, Stearic Acid, Titanium Dioxide

500 Caplets

Current Expiration: January-2016

Our Price £23.95 **SALE

 

Acetaminophen PM (Pain Relief PM) - 100ct

Pain Reliever / Sleep Aid

Same active Ingredients as Original Tylenol PM above

SoundBody™ Acetaminophen PM Caplets temporarily relieves minor aches and pains due to headache, backache, the common cold, menstrual cramps, muscular aches, arthritis, toothache, temporarily reduces fever and relieves occasional sleeplessness..

100 Caplets Acetaminophen PM

  • Non-Aspirin
     
  • Pain Reliever
     
  • Fever Reducer
     
  • Sleep Aid

 

Ingredients:

Acetaminophen(500mg) (Pain Reliever),  Diphenhydramine HCL(25mg) (Sleep Aid)

Inactive Ingredients: Cellulose, Croscarmellose Sodium, Cospovidone, FD&C Blue #1, FD&C Blue #2, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Silica Gel, Starch, Stearic Acid, Titanium Dioxide

100 Caplets

Current Expiration: January-2016

Our Price £6.95 **SALE

Overview & Uses

 

Think about this: Tylenol PM is non–habit-forming, relieves your pain, and helps you sleep—so you feel refreshed the next day.

While everyone has different sleep needs, the National Sleep Foundation recommends that most people get eight hours of sleep per night. It's not just the number of hours that count — it's also the quality of the sleep. It's important to get an uninterrupted, restful night's sleep.

Lack of sleep can:

  • Make performing even simple tasks difficult.
  • Impair short-term memory, concentration, and alertness.
  • Increase the chance of being in an accident.

  • Uses
    Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness.
     

    Package Details

     

    Contains No Aspirin

    You can feel good knowing Tylenol® PM:

    • is non-habit forming
    • contains no aspirin and won't irritate your stomach
    • helps you wake up refreshed (best if taken at least 6 hours before you need to wake up.)

    The makers of Tylenol® PM do not manufacture store brands.

     

    Indications:
     

    For the temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

    Directions:

    Do not take more than directed

    • Adults and children 12 years of age and older: Take 2 caplets at bedtime or as directed by physician. Do not exceed recommended dosage.
    • Children under 12 years of age:  Do not use this adult product in children under 12 years of age:  this will provide more than the recommended dose (overdose) and may cause liver damage.

    Store between 20-25° C (68-77° F).   Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Safety Seal" is broken or missing.

    Ingredients:

    Active Ingredients: Acetaminophen (500 mg) (Pain Reliever), Diphenhydramine HCl (25 mg) (Sleep Aid)

    Inactive Ingredients: Carnauba Wax, Cellulose, Corn Starch, FD&C Blue 1, FD&C Blue 2, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Polysorbate 80, Sodium Citrate, Sodium Starch Glycolate, Titanium Dioxide